I took accutane(40mg) for 6 months and finished my course a month ago,I didnt have much side effects except minor skin dryness and nose bleed but I started major hair loss from 5th month and as I m off to this drug now but still having quiet severe hair loss.I lost almost 50% of my hair,just wonder is it possible to have hair loss after stoping the drug?and is this hair loss permenant?what should I do to deal with this problem?I dont have any family hair loss history. Thanks.
Hair Loss Due to Accutane, What Can I Do? Is It Permanent?
- 5 years ago
No doctor answers yet
You might also like...
Massive Hair Loss While on Accutane 2 doctor answers
Accutane and Hair Loss 5 doctor answers
Can Accutane Cause Permanent Hairloss? 1 doctor answer
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Accutane PicturesBefore & afters from doctors (19)
Photos from the community
- 1 comment
- 3 likes